A 24-year-old female asked:
Mirena (levonorgestrel) placed in 1yr prior. now ive been diagnosed with fibrocystic breast changes in left breast.can mirena (levonorgestrel) cause this?can stress aggravate my pain
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
No and yes: NPO, the Mirena (levonorgestrel) does not cause fibrocystic changes. Stress can have many different effects on you body. It doesn't cause it, but could make the symptoms worse. Caffeine can cause it, though, so you may need to look at your intake.
4k viewsAnswered >2 years ago
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.